Open Access
Translator Disclaimer
February, 1983 Strong Law of Large Numbers for Banach Space Valued Random Sets
Madan L. Puri, Dan A. Ralescu
Ann. Probab. 11(1): 222-224 (February, 1983). DOI: 10.1214/aop/1176993671

Abstract

In this paper we prove a strong law of large numbers for random sets whose values are compact convex subsets of a Banach space.

Citation

Download Citation

Madan L. Puri. Dan A. Ralescu. "Strong Law of Large Numbers for Banach Space Valued Random Sets." Ann. Probab. 11 (1) 222 - 224, February, 1983. https://doi.org/10.1214/aop/1176993671

Information

Published: February, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0508.60021
MathSciNet: MR682812
Digital Object Identifier: 10.1214/aop/1176993671

Subjects:
Primary: 60D05
Secondary: 60F15

Keywords: random sets , Strong law of large numbers

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.11 • No. 1 • February, 1983
Back to Top